# SDR SWIA201231698

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 23,579 hours, 18,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT ROW 8 AND AFT ARE OUT.  (FLT 4541)  REPLACED NR 4 ELBP IN REFERENCE TO AMM.  P/N: AD-2013-1A  S/N OFF: 77256
